Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
3000osj

Accutane/ the generics on backorder? help?

Recommended Posts

Ok, I was almost expecting to see more about this.

Where I am (in Atlanta) every pharmacy I go to is sold out of Accutane, Amneeswhatever, and one of the other generics.

All they have is Claravis, which my doctor specifically wrote on the prescription not to dispense because the side effects are supposedly worse. (Although I've responded extremely well to the medicine so I don't think it should even be a concern for me.)

This is extremely frustrating as I've been on Accutane for the past 4 months (Claravis for one of those months) and this past month have finally been 100% clear. Now I've run out and due to christmas/my derm only being in the office on Monday/Thursdays... I have been a full week off of Accutane and probabaly won't be able to get her to authorize the Claravis until this Thursday.

So, my question is: am I up ****'s creek and going to be starting from scratch or will this be more of a minor speed bump. The first week I was off of it, I saw no change but today I've started to notice two or three little spots forming and I am literally about to strangle my dermatologist.

Also anyone know what the deal is with this stuff being on backorder??

Share this post


Link to post
Share on other sites
Ok, I was almost expecting to see more about this.

Where I am (in Atlanta) every pharmacy I go to is sold out of Accutane, Amneeswhatever, and one of the other generics.

All they have is Claravis, which my doctor specifically wrote on the prescription not to dispense because the side effects are supposedly worse. (Although I've responded extremely well to the medicine so I don't think it should even be a concern for me.)

This is extremely frustrating as I've been on Accutane for the past 4 months (Claravis for one of those months) and this past month have finally been 100% clear. Now I've run out and due to christmas/my derm only being in the office on Monday/Thursdays... I have been a full week off of Accutane and probabaly won't be able to get her to authorize the Claravis until this Thursday.

So, my question is: am I up ****'s creek and going to be starting from scratch or will this be more of a minor speed bump. The first week I was off of it, I saw no change but today I've started to notice two or three little spots forming and I am literally about to strangle my dermatologist.

Also anyone know what the deal is with this stuff being on backorder??

That's crazy- I was told by my pharmacy that they couldn't get Sotret but I'm not sure why exactly. I'm on Claravis- this generic dominates the market right now. And you'll be fine- the accutane is still in your system. A week long lapse is nothing.

Share this post


Link to post
Share on other sites

i've never heard anything about claravis' side effects being worse. Nor have either of my two derms that I have been to!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×